| Model Number |
EPK-I7010 |
| Medical Device Problem Code |
Optical Obstruction (3002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i7010-us is available in the usa with a 510k number k182004.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the image shadow in image.Based on the result, we concluded that it was caused due to the excessive shock applied on the video process device.This defect occurred not during procedure.Based on the technical report ""hr-rpt-0586(image failure)"" and/or the risk analysis results, it was evaluated to submit mdr.
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Video image failure(shadow in image).